Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 85, NWS Mobile, AL

September 15, 2020Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Sep 15, 2020, 10:51 AM CDT for Escambia County, Alabama. It took effect at Sep 16, 2020, 3:46 PM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Sep 15, 2020, 10:51 AM CDT (15:51 UTC)
In effect from
Sep 16, 2020, 3:46 PM CDT
Expired
Sep 17, 2020, 4:53 PM CDT
In force
25 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Escambia County, AL

The radar

The Mobile radar (KMOB), 121 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Burnt Corn Creek at Hwy 41 near Brewton 1NW (BCNA1). The gauge peaked at 18.82 ft at Sep 16, 2020, 11:00 PM CDT.

actionminormoderate102009/1509/1609/1709/18
Action stage
11 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02374745, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

911 
WGUS44 KMOB 151551
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
1051 AM CDT Tue Sep 15 2020

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...

  Burnt Corn Creek Near Brewton affecting Escambia County.

For the Burnt Corn Creek...including Brewton...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as updates occur.

&&


ALC053-160400-
/O.NEW.KMOB.FL.W.0085.200916T2046Z-200919T0143Z/
/BCNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
1051 AM CDT Tue Sep 15 2020

The National Weather Service in Mobile has issued a

* Flood Warning for
  the Burnt Corn Creek Near Brewton.
* From Wednesday afternoon to Friday evening.
* At 9:45 AM CDT Tuesday the stage was 2.7 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage 
  tomorrow afternoon to a crest of 23.1 feet early Thursday morning. 
  It will then fall below flood stage early Friday afternoon.
* Impact...At 24.0 feet, Water begins to enter the Grede Foundry 
  facility.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$
6 follow-up statements
921 
WGUS84 KMOB 160240
FLSMOB

Flood Statement
National Weather Service Mobile AL
940 PM CDT Tue Sep 15 2020

...The Flood Warning continues for the following river in Alabama...

  Burnt Corn Creek Near Brewton affecting Escambia County.

For the Burnt Corn Creek...including Brewton...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes warrant.

&&


ALC053-161445-
/O.EXT.KMOB.FL.W.0085.200916T2235Z-200918T2304Z/
/BCNA1.2.ER.200916T2235Z.200917T0600Z.200918T1704Z.NR/
940 PM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Burnt Corn Creek Near Brewton.
* From Wednesday afternoon to Friday evening.
* At 7:45 PM CDT Tuesday the stage was 3.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast. 
* Forecast...The river is expected to rise above flood stage 
  tomorrow afternoon and to a crest of 22.2 feet early Thursday 
  morning. It will then fall below flood stage early Friday 
  afternoon.
* Impact...At 22.0 feet, Flooding of Persimmon and Ann Streets. 
  Burnt Corn Creek Park is flooded. Downtown boardwalk businesses 
  are in jeopardy of flood waters. Grede Foundary is threatened if 
  water continues to rise.
* Flood History...This crest compares to a previous crest of 22.2 
  feet on 09/29/1998.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$

JW
288 
WGUS84 KMOB 161342
FLSMOB

Flood Statement
National Weather Service Mobile AL
842 AM CDT Wed Sep 16 2020

...The Flood Warning is extended for the following rivers in 
Alabama...Florida...

  Murder Creek At Brewton affecting Escambia County.

  Burnt Corn Creek Near Brewton affecting Escambia County.

  Conecuh River At Brewton affecting Covington and Escambia 
  Counties.

  Conecuh River At River Falls affecting Covington, Crenshaw and 
  Escambia Counties.

  Escambia River Near Century affecting Escambia County.

  Yellow River At Milligan affecting Covington, Okaloosa and Santa 
  Rosa Counties.

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Big Escambia Creek At Flomaton affecting Escambia County.

  Shoal River Near Crestview affecting Okaloosa County.

For the Murder Creek...including Brewton...Major flooding is 
forecast.
For the Conecuh River...including River Falls, Brewton...Moderate 
flooding is forecast.
For the Escambia River...including Century...Moderate flooding is 
forecast.
For the Shoal River...including Crestview...Major flooding is 
forecast.
For the Yellow River...including Milligan...Major flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as updates occur.

&&


FLC091-170145-
/O.EXT.KMOB.FL.W.0081.200916T1342Z-200920T2000Z/
/CRVF1.3.ER.200916T1001Z.200917T1800Z.200920T1400Z.NR/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until Sunday afternoon...

The Flood Warning continues for
  the Shoal River Near Crestview.
* From this morning to Sunday afternoon.
* At 7:15 AM CDT Wednesday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and major flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 AM CDT Wednesday was 8.7 feet.
* Forecast...The river is expected to rise to a crest of 19.7 feet 
  early tomorrow afternoon. It will then fall below flood stage late 
  Sunday morning.
* Impact...At 21.4 feet, Water in homes at Trevor Court and Antioch 
  Roads. Buildings underwater in Highway 85 roadside park. Highway 
  90 bridge flooded.
* Flood History...This crest compares to a previous crest of 21.4 
  feet on 09/30/1998.


&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655

$$

ALC053-170145-
/O.EXT.KMOB.FL.W.0082.200916T1942Z-200919T1917Z/
/BWMA1.3.ER.200916T1942Z.200917T1800Z.200919T1317Z.NO/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Murder Creek At Brewton.
* From this afternoon to Saturday afternoon.
* At 7:30 AM CDT Wednesday the stage was 12.8 feet.
* Flood stage is 22.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 32.6 feet early tomorrow afternoon. It 
  will then fall below flood stage Saturday morning.
* Impact...At 33.0 feet, The Highway 29 Bridge across Murder Creek 
  and Highway 31 Bridge across Burnt Corn Creek will be flooded.
* Flood History...This crest compares to a previous crest of 32.6 
  feet on 03/17/1990.


&&

LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713

$$

ALC053-FLC033-170145-
/O.EXT.KMOB.FL.W.0083.200916T2030Z-200919T0632Z/
/FLMA1.3.ER.200916T2030Z.200917T1200Z.200919T0032Z.NR/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Big Escambia Creek At Flomaton.
* From this afternoon to late Friday night.
* At 7:00 AM CDT Wednesday the stage was 12.0 feet.
* Flood stage is 19.0 feet.
* Major flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 24.6 feet tomorrow morning. It will 
  then fall below flood stage Friday evening.
* Impact...At 22.5 feet...residential flooding will occur in 
  Flomaton and some evacuations will likely be needed.
* Flood History...This crest compares to a previous crest of 25.9 
  feet on 03/31/1929.


&&

LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733

$$

ALC053-170145-
/O.EXT.KMOB.FL.W.0085.200916T2144Z-200918T2304Z/
/BCNA1.2.ER.200916T2144Z.200917T1200Z.200918T1704Z.NR/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Burnt Corn Creek Near Brewton.
* From this afternoon to Friday evening.
* At 7:45 AM CDT Wednesday the stage was 6.1 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 22.1 feet tomorrow morning. It will 
  then fall below flood stage early Friday afternoon.
* Impact...At 22.0 feet, Flooding of Persimmon and Ann Streets. 
  Burnt Corn Creek Park is flooded. Downtown board-walk businesses 
  are in jeopardy of flood waters. Grede Foundary is threatened if 
  water continues to rise.
* Flood History...This crest compares to a previous crest of 22.2 
  feet on 09/29/1998.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$

ALC053-FLC033-170145-
/O.EXT.KMOB.FL.W.0080.200916T2230Z-000000T0000Z/
/CTYF1.2.ER.200916T2230Z.200918T1800Z.000000T0000Z.UU/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Escambia River Near Century.
* From this afternoon until further notice.
* At 8:05 AM CDT Wednesday the stage was 7.3 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon and continue rising to a crest of 27.4 feet early 
  Friday afternoon.
* Impact...At 24.2 feet...water enters several houses on Worley 
  Road, Daffin Road, and Fairground road.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731

$$

ALC039-FLC091-113-170145-
/O.EXT.KMOB.FL.W.0090.200916T2248Z-200921T0045Z/
/MLGF1.3.ER.200916T2248Z.200919T0000Z.200920T1845Z.UU/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Yellow River At Milligan.
* From this afternoon to Sunday evening.
* At 8:00 AM CDT Wednesday the stage was 8.2 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 21.8 feet Friday evening. It will 
  then fall below flood stage early Sunday afternoon.
* Impact...At 20.3 feet, Many homes on both sides of the river, 
  along Antioch Road and east of U.S. Highway 90, flood with up to 
  three feet of water in some homes on Antioch Road.
* Flood History...This crest compares to a previous crest of 20.3 
  feet on 03/10/1998.


&&

LAT...LON 3099 8658 3099 8652 3069 8663 3069 8667

$$

ALC039-053-170145-
/O.EXT.KMOB.FL.W.0086.200917T0916Z-000000T0000Z/
/BWTA1.1.ER.200917T0916Z.200918T1800Z.000000T0000Z.NO/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Conecuh River At Brewton.
* From late tonight until further notice.
* At 7:30 AM CDT Wednesday the stage was 12.1 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight and continue rising to a crest of 32.6 feet early Friday 
  afternoon.
* Impact...At 31.0 feet, Some county roads become flooded.
* Flood History...This crest compares to a previous crest of 31.2 
  feet on 12/02/1948.


&&

LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712

$$

ALC039-041-053-170145-
/O.EXT.KMOB.FL.W.0087.200917T1236Z-000000T0000Z/
/RVFA1.2.ER.200917T1236Z.200919T1800Z.000000T0000Z.NO/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Conecuh River At River Falls.
* From Thursday morning until further notice.
* At 7:45 AM CDT Wednesday the stage was 7.8 feet.
* Flood stage is 37.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning and continue rising to a crest of 46.0 feet early 
  Saturday afternoon.
* Impact...At 43 feet...portions of U.S. Highway 84 will flood. Some 
  residential flooding will also occur along the river.
* Flood History...This crest compares to a previous crest of 45.9 
  feet on 03/27/1913.


&&

LAT...LON 3137 8653 3134 8651 3125 8656 3111 8685
      3113 8688 3122 8671 3128 8660

$$
756 
WGUS44 KMOB 170145
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
845 PM CDT Wed Sep 16 2020

...The Flood Warning continues for the following river in Alabama...

  Burnt Corn Creek Near Brewton affecting Escambia County.

For the Burnt Corn Creek...including Brewton...Moderate flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as updates occur.

&&


ALC053-171345-
/O.EXT.KMOB.FL.W.0085.000000T0000Z-200918T0925Z/
/BCNA1.2.ER.200916T1853Z.200917T1200Z.200918T0325Z.NR/
845 PM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Burnt Corn Creek Near Brewton.
* Until late Thursday night.
* At 7:45 PM CDT Wednesday the stage was 18.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast. 
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Wednesday was 18.3 feet.
* Forecast...The river is expected to rise to a crest of 22.0 feet 
  tomorrow morning. It will then fall below flood stage late 
  tomorrow evening.
* Impact...At 22.0 feet, Flooding of Persimmon and Ann Streets. 
  Burnt Corn Creek Park is flooded. Downtown boardwalk businesses 
  are in jeopardy of flood waters. Grede Foundary is threatened if 
  water continues to rise.
* Flood History...This crest compares to a previous crest of 22.2 
  feet on 09/29/1998.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$
879 
WGUS84 KMOB 170730
FLSMOB

Flood Statement
National Weather Service Mobile AL
230 AM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...

  Burnt Corn Creek Near Brewton affecting Escambia County.

For the Burnt Corn Creek...including Brewton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as updates occur.

&&


ALC053-171930-
/O.EXT.KMOB.FL.W.0085.000000T0000Z-200917T2008Z/
/BCNA1.1.ER.200916T1853Z.200917T0415Z.200917T1408Z.NO/
230 AM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Burnt Corn Creek Near Brewton.
* Until this afternoon.
* At 1:45 AM CDT Thursday the stage was 18.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:45 AM CDT Thursday was 18.8 feet.
* Forecast...The river is expected to fall below flood stage late 
  this morning and continue falling to 6.5 feet early Tuesday 
  morning.
* Flood History...This crest compares to a previous crest of 17.6 
  feet on 03/04/2001.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$

DRE
174 
WGUS84 KMOB 171530
FLSMOB

Flood Statement
National Weather Service Mobile AL
1030 AM CDT Thu Sep 17 2020

...The Flood Warning is extended for the following river in 
Alabama...

  Burnt Corn Creek Near Brewton affecting Escambia County.

For the Burnt Corn Creek...including Brewton...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as updates occur.

&&


ALC053-180000-
/O.EXT.KMOB.FL.W.0085.000000T0000Z-200918T0000Z/
/BCNA1.1.ER.200916T1853Z.200917T0415Z.200917T1800Z.NO/
1030 AM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Burnt Corn Creek Near Brewton.
* Until this evening.
* At 9:45 AM CDT Thursday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM CDT Thursday was 18.8 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 6.3 feet Tuesday morning.
* Impact...At 16.0 feet, Persimmon and Ann Street begin to flood. 
  Ball field on left bank of the creek is flooded. This is the 
  critical stage for the Grede Foundry in Brewton.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$
320 
WGUS84 KMOB 172153
FLSMOB

Flood Statement
National Weather Service Mobile AL
453 PM CDT Thu Sep 17 2020

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Burnt Corn Creek Near Brewton affecting Escambia County.

ALC053-172300-
/O.CAN.KMOB.FL.W.0085.000000T0000Z-200917T2153Z/
/BCNA1.1.ER.700119T1231Z.700119T1231Z.700119T1232Z.NO/
453 PM CDT Thu Sep 17 2020

...The Flood Warning for the Burnt Corn Creek Near Brewton has been 
cancelled...

The Flood Warning is cancelled for
  the Burnt Corn Creek Near Brewton.
* At 3:45 PM CDT Thursday the stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to continue to fall to a stage of 
  6.3 feet by Tuesday morning.


&&

LAT...LON 3117 8713 3118 8707 3111 8705 3108 8709

$$

CL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 15, 5:55 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Sep 15, 5:55 AM CDT, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
555 AM CDT Tue Sep 15 2020

.AVIATION...
12Z issuance...Outer bands from Hurricane Sally are rotating
westward and impinging/expanding over the Gulf coast this
morning. As bands continue to rotate in off the Gulf in the near
term, expect cigs to lower to MVFR/IFR categories and vsby can be
quickly reduced to IFR categories with the passage of better
defined rain-bands. In addition to very heavy rain, hazards to
approaches and departures will be strong wind gusts in convective
bands. Some of the bands can contain tornadoes. /10

&&

.PREV DISCUSSION... /issued 447 AM CDT Tue Sep 15 2020/

NEAR TERM UPDATE /Now Through Wednesday/...Hurricane Sally was
located about 90 miles south of the east end of Dauphin Island and
is crawling west northwest at ~ 2 mph. Bursts of deep
convection/cold cloud tops to between -80C/-85C continue at the core
of the hurricane, but comes in cycles and has not persisted for any
substantial length of time. The lack of persistence is due to
upwelling of cooler oceanic water to the surface due to Sally's slow
forward speed and entrainment of drier air at mid-levels. Northeast
of Sally's center, radar data indicates a strong convective band
with embedded supercells rotating westward over the coastal waters.
With these supercells, doppler radar storm relative velocities have
shown rotating couplets which is an indication of an increased
tornado threat as the band pivots up near the coast this morning.
This is supported by 0-1 KM storm relative helicity values aligned
along the outer band which range from 250 to 500 M2/S2; these values
are intersecting the coast. Sally's center though was ragged
since Monday evening but seems to have achieved a better
representation early this morning. Even so, latest discussions
from the National Hurricane Center indicate that Sally is coming
into an area of moderate to high mid to upper level shear.
Considering this the forecast intensity has been lowered. Little
change has occurred in the track approach to the coast, but what
has changed is at a slower forward speed per the 15.09Z advisory.
The official forecast now has Sally crossing coastal Mobile county
late Wednesday morning at category one strength but gusts could
still achieve category two strength. Considering this, Hurricane
force winds remain likely Tuesday night and Wednesday for Mobile
and Baldwin counties. But Sally's wind field is forecast to
weaken/shrink rapidly soon after landfall.

Conditions are expected to deteriorate today as more organized
outer rainbands lash the Gulf coast with tropical storm force
winds and very heavy rainfall. These bands will spread further
northwest and northward through the course of the day bringing
tropical storm force wind gusts to portions of the interior. Sally
begins re-curvature into the day Wednesday with the core moving
up across the Mobile/Tensaw River Valleys late in the day,
progressing northeast into the interior of southwest AL by
evening. In addition to evolving life threatening storm surge,
dangerously high breaking waves/high surf will likely result in
coastal erosion. Other impacts will be deadly rip currents and
dangerous torrential rainfall which will likely result in life
threatening flash flooding. The tornado threat will also be on the
increase.

It is extremely important to stay vigilant and have an action plan
in place as short term adjustments to track and intensity can still
occur. Therefore, please make sure to continue to check our web-page
(weather.gov/mob) as well as the National Hurricane Center
(www.hurricanes.gov) for the latest updates and information on
Hurricane Sally. /10

SHORT TERM /Wednesday night Through Friday night/...Sally's
prolonged torrential rain could potentially reach historic levels.
Forecasters continue to advertise 15 to 20 inches over the southern
portions of the I-65 corridor including Mobile/Baldwin counties to
the Florida Panhandle. Localized higher amounts of up to 30
inches is possible when all is said and done. Stages along many
rivers will be responding to this, forecast to go into moderate to
major flood. The wind field shrinks rapidly as Sally weakens to a
Tropical Depression while lifting over the far northeast zones
early Thursday morning. Although the remnants of Sally will be
moving away, up across eastern AL/western GA Thursday, it is
likely that rain will linger through the day on Thursday. Will
take awhile for the Gulf to calm down with high surf and life
threatening rip currents likely to persist into the end of the
week. In the wake of Sally, an upper trof will be aligned
northeast to southwest from the TN Valley to along the TX coast
and western Gulf. At the same time, a weak front settles across
the Carolinas to the Lower MS River Valley. Southeast of the
boundary and upper trof, enough deep moisture remains to maintain
the potential for isolated to scattered showers and storms Friday.

Daytime highs Thursday and Friday, in the upper 70s to lower 80s,
will be well below climatology normals. There are indications that
the front will make passage Friday night with overnight lows
trending downward a few degrees. In fact, the cooler numbers in the
short term, in the mid 60s, are positioned over the interior
northwest zones. /10

EXTENDED TERM /Saturday Through Tuesday/...Global spectral models
show mid-level trough from the Appalachians to the TX coast Saturday
slipping southward by the early half of next week. Rain chances
lower to 10% or less over the interior but will keep a small PoP
going over the coast. After Sally, will look forward to a more
settled/quieter pattern. The significant rainfall and runoff from
Sally in the near and short term periods will keep local river
stages high with moderate to major river flooding continuing over
many rivers in the local Hydrologic Service Area. A high risk of
rip currents will likely linger into the weekend. /10

MARINE...Dangerous conditions to continue over the marine area
with Hurricane Sally. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday morning for ALZ051>060-
     261>266.

     Tropical Storm Warning for ALZ051>053.

     Storm Surge Warning for ALZ261-263>266.

     Hurricane Warning for ALZ261>266.

     Tropical Storm Watch for ALZ054>056-059.

     High Rip Current Risk through Thursday morning for ALZ265-266.

     High Surf Warning until 6 PM CDT Wednesday for ALZ265-266.

FL...Flash Flood Watch through Thursday morning for FLZ201>206.

     Tropical Storm Warning for FLZ205-206.

     Storm Surge Warning for FLZ202-204-206.

     Hurricane Warning for FLZ201>204.

     High Rip Current Risk through Thursday morning for FLZ202-204-
     206.

     High Surf Warning until 6 PM CDT Wednesday for FLZ202-204-206.

MS...Flash Flood Watch through Thursday morning for MSZ067-075-076-
     078-079.

     Tropical Storm Warning for MSZ067-075-076.

     Hurricane Warning for MSZ078-079.

GM...Tropical Storm Warning for GMZ635-636.

     Hurricane Warning for GMZ630>634-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:17 AM CDTSpecial Marine WarningMOB88 min
Sep 15, 4:44 AM CDTSpecial Marine WarningMOB91 min
Sep 15, 6:17 AM CDTSpecial Marine WarningMOB59 min
Sep 15, 7:32 AM CDTSpecial Marine WarningMOB88 min
Sep 15, 9:04 AM CDTSpecial Marine WarningMOB61 min
Sep 15, 9:59 AM CDTSpecial Marine WarningMOB91 min
Sep 15, 10:52 AM CDTRiver Flood WarningMOBCovington, Escambia21 days
Sep 15, 10:55 AM CDTRiver Flood WarningMOBCovington, Crenshaw, Escambia5 days
Sep 15, 11:03 AM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox21 days
Sep 15, 11:03 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox21 days
Sep 15, 12:14 PM CDTSpecial Marine WarningMOB91 min
Sep 15, 1:56 PM CDTSpecial Marine WarningMOB94 min
Sep 15, 3:35 PM CDTFlash Flood WarningMOBBaldwin8 hr
Sep 15, 5:09 PM CDTFlash Flood WarningMOBMobile8 hr
Sep 15, 5:49 PM CDTFlash Flood WarningMOBBaldwin5 hr

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.